# SDR AALA2018082329024

- Difficulty date: August 19, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 62,259 hours, 27,332 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C201050002
- Part serial: 67989BORROW
- Condition: Faulted
- Location: Brake System
- Part time: 78 hours, 45 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM FOR BRAKES, AUTO BRAKE FAULT. BRAKES RELEASED SHORTLY AFTER TAKEOFF AND MESSAGE CLEARED AFTER ENGINE SHUTDOWN.  REPLACED THE NR 3 20GG TACHOMETER IAW AMM 32-42-57. TESTED GOOD IAW AMM 32-42-00-720-003-A.
